MathSciNet Relay Station
MathSciNet bibliographic data
MR1852124 (2002f:20111) 20M30 (20E99)
Putcha, Mohan S. Reciprocity in character theory of finite semigroups. J. Pure Appl. Algebra 163 (2001), no. 3, 339–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement